Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 79, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 9, 2014, 10:14 PM CDT for 9 counties in Tennessee. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2014, 10:14 PM CDT (03:14 UTC)
- Expired
- Jun 9, 2014, 10:45 PM CDT
- In force
- 31 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Bedford County, TN, Cannon County, TN, Coffee County, TN, Davidson County, TN, Grundy County, TN, Rutherford County, TN, Warren County, TN, Williamson County, TN, Wilson County, TN
The radar
The Northeast Alabama radar (KHTX), 61 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 5:30 PM CDT | Tornado Watch | SPC | 8 hr |
| Jun 9, 8:57 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.2 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 120 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 812 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
094
WUUS54 KOHX 100314
SVROHX
TNC003-015-031-037-061-149-177-187-189-100345-
/O.NEW.KOHX.SV.W.0079.140610T0314Z-140610T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1014 PM CDT MON JUN 9 2014
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
SOUTHWESTERN WARREN COUNTY IN MIDDLE TENNESSEE...
EAST CENTRAL WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
SOUTH CENTRAL WILSON COUNTY IN MIDDLE TENNESSEE...
EASTERN BEDFORD COUNTY IN MIDDLE TENNESSEE...
CANNON COUNTY IN MIDDLE TENNESSEE...
COFFEE COUNTY IN MIDDLE TENNESSEE...
SOUTHEASTERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...
GRUNDY COUNTY IN MIDDLE TENNESSEE...
* UNTIL 1045 PM CDT
* AT 1013 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE SEVERE STORMS EXTENDED FROM NOLENSVILLE TO
MURFREESBORO TO TULLAHOMA...AND WERE MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
MURFREESBORO...MANCHESTER...WOODBURY...LA VERGNE...SMYRNA...
WALTERHILL...GRUETLI-LAAGER...BEECHGROVE...BONNAROO...HILLSBORO...
PELHAM AND BRADYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM TUESDAY
MORNING FOR CENTRAL TENNESSEE.
&&
LAT...LON 3534 8604 3536 8615 3533 8619 3534 8623
3533 8626 3538 8626 3538 8628 3541 8627
3538 8630 3569 8651 3598 8686 3612 8629
3590 8600 3531 8558 3528 8571 3527 8591
TIME...MOT...LOC 0314Z 241DEG 50KT 3596 8668 3573 8641
3538 8618
$$
FORECASTER:132 follow-up statements
706
WWUS54 KOHX 100335
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1035 PM CDT MON JUN 9 2014
TNC003-037-187-100345-
/O.CAN.KOHX.SV.W.0079.000000T0000Z-140610T0345Z/
WILLIAMSON TN-BEDFORD TN-DAVIDSON TN-
1035 PM CDT MON JUN 9 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAVIDSON...
EASTERN BEDFORD AND EAST CENTRAL WILLIAMSON COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
TUESDAY MORNING FOR CENTRAL TENNESSEE.
LAT...LON 3529 8595 3534 8604 3536 8615 3577 8629
3601 8661 3605 8656 3612 8629 3590 8600
3531 8558 3528 8571
TIME...MOT...LOC 0335Z 241DEG 50KT 3608 8634 3585 8608
3550 8586
$$
TNC015-031-061-149-177-189-100345-
/O.CON.KOHX.SV.W.0079.000000T0000Z-140610T0345Z/
RUTHERFORD TN-WARREN TN-WILSON TN-CANNON TN-COFFEE TN-GRUNDY TN-
1035 PM CDT MON JUN 9 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR GRUNDY...COFFEE...CANNON...SOUTH CENTRAL WILSON...SOUTHWESTERN
WARREN AND RUTHERFORD COUNTIES...
AT 1032 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CEDARS OF LEBANON STATE PARK TO READYVILLE TO VIOLA...
MOVING NORTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
GRUETLI-LAAGER...ALTAMONT...CENTERTOWN AND AUBURNTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
TUESDAY MORNING FOR CENTRAL TENNESSEE.
&&
LAT...LON 3529 8595 3534 8604 3536 8615 3577 8629
3601 8661 3605 8656 3612 8629 3590 8600
3531 8558 3528 8571
TIME...MOT...LOC 0335Z 241DEG 50KT 3608 8634 3585 8608
3550 8586
$$
13422
WWUS54 KOHX 100341
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1041 PM CDT MON JUN 9 2014
TNC015-031-061-149-177-189-100351-
/O.EXP.KOHX.SV.W.0079.000000T0000Z-140610T0345Z/
RUTHERFORD TN-WARREN TN-WILSON TN-CANNON TN-COFFEE TN-GRUNDY TN-
1041 PM CDT MON JUN 9 2014
...THE SEVERE THUNDERSTORM WARNING FOR GRUNDY...COFFEE...CANNON...
SOUTH CENTRAL WILSON...SOUTHWESTERN WARREN AND RUTHERFORD COUNTIES
WILL EXPIRE AT 1045 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
TUESDAY MORNING FOR CENTRAL TENNESSEE.
LAT...LON 3529 8595 3534 8604 3536 8615 3577 8629
3601 8661 3605 8656 3612 8629 3590 8600
3531 8558 3528 8571
TIME...MOT...LOC 0341Z 241DEG 50KT 3610 8623 3586 8597
3551 8576
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 9:37 PM CDT, 37 minutes earlier.
Area forecast discussion, Jun 9, 9:37 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 937 PM CDT MON JUN 9 2014 .UPDATE... UPDATED SUITE OF FORECAST PRODUCTS TO REFLECT THE REPLACEMENT OF TORNADO WATCH 271 WITH SEVERE THUNDERSTORM WATCH 272 AND PLACING SOME SE COUNTIES IN SEVERE THUNDERSTORM WATCH 272 ALSO...WERE BEST INSTABILITY...LIFT...AND LOW LEVEL HELICITY VALUES ARE THE MOST ENHANCED. && .PREV DISCUSSION.../ISSUED 829 PM CDT MON JUN 9 2014/ MESOSCALE UPDATE... LOOKING AT THE LATEST SHORT RANGE MODEL HOURLY GUIDANCE... BEST OVERALL MOISTURE...INSTABILITY...AND LIFTING MECHANISMS CONTINUE TO BE ACROSS SW PORTIONS OF THE MID STATE...WITH A MAX IN LOW LEVEL HELICITY VALUES ACROSS SW PORTIONS OF MID STATE ALSO APPROACHING THE TN/AL BORDER REGION...ESPECIALLY ACROSS WAYNE COUNTY AT THIS TIME. PREV DISCUSSION.../ISSUED 727 PM CDT MON JUN 9 2014/ UPDATE... HAVE UPDATED THE SUITE OF FORECAST PRODUCTS PER IMPLICATIONS OF TOR WATCH NUMBER 271. BEST OVERALL MOISTURE...INSTABILITY...AND LIFTING MECHANISMS CONTINUE TO BE ACROSS SW PORTIONS OF THE MID STATE AT THIS HOUR WITH THE BEST GRADIENT OF LOW LEVEL HELICITY VALUES NW TO SE ACROSS WESTERN PORTIONS OF MID STATE ALSO. PREV DISCUSSION... /ISSUED 717 PM CDT MON JUN 9 2014/ UPDATE...FOR 00Z AVIATION DISCUSSION. AVIATION...00Z AVIATION DISCUSSION. NOT A LOT OF ADDITIONAL DETAILS IN THE AVIATION FORECAST PROVIDED FROM 10/06Z ONWARD DUE TO APPROACHING LINE OF SHWRS/TSTMS MOVING INTO THE MID STATE. BELIEVE BEST WINDOW FOR STRONG TO SVR CONVECTION TO INFLUENCE WX AT TAF SITES WILL BE UNTIL 10/02Z CKV...10/01Z-10/03Z BNA...10/03Z-10/05Z CKV...WITH VRB WIND GUSTS FROM 35 TO 45 KTS POSSIBLE WITH MVFR CEILINGS AND AND IFR VSBYS EXPECTED. PREV DISCUSSION... /ISSUED 339 PM CDT MON JUN 9 2014/ DISCUSSION... NEARBY MOISTURE DEPTH...IN ASSOCIATION WITH THE BOUNDARY TO OUR SOUTH...HAS BEEN ON THE DECLINE THIS AFTERNOON. BOUNDARY...AS IS TYPICAL IN THE SUMMERTIME...IS DISPLAYED IN A RATHER QUASI- ESOTERIC NATURE. WE ARE GETTING SOUTHERLY WINDS ACROSS OUR SOUTH SO THE TREND DOES LEAN TOWARD A NORTHWARD MOVING WARM FRONT. AT ANY RATE...CAPES HAVE BEEN HELD DOWN AND WITH THE COMBINATION OF LESS MOISTURE AND LESS INSTABILITY...THE RADAR IS ON THE INACTIVE SIDE RIGHT NOW. THIS WILL BE CHANGING TONIGHT HOWEVER. A LARGE AREA OF SHOWERS AND TSTMS IS OCCURRING FROM EASTERN AR SOUTHWARD THROUGH LOUISIANA. THIS IS IN ASSOCIATION WITH A RATHER POTENT UPPER LEVEL TROUGH AXIS WHICH IS SLOWLY MOVING OUR WAY. SFC TROUGH STACKS RATHER NICELY WITH THIS FEATURE AND A DEEP MOIST SOUTHERLY FLOW EXISTS OUT AHEAD OF IT. THUS...THE AFOREMENTIONED AREA OF SHOWERS AND TSTMS WILL REACH THE MID STATE BY LATE TONIGHT AND WILL CONTINUE INTO TUESDAY. THERE IS A THREAT OF A FEW SEVERE TSTMS THIS EVENING ACROSS OUR SOUTHWESTERN COUNTIES...BUT THE THREAT WILL DIMINISH TO THE EAST AS THE LEADING EDGE OF THE PRECIP SHIELD LOSES SOME OF ITS INTENSITY. WE ARE AGAIN IN A SLIGHT RISK FOR TUESDAY AFTERNOON AND EVENING AS THE SHEAR LEVELS INCREASE. HOWEVER...IT LOOKS AS THOUGH LAPSE RATES AND CAPE PARAMETERS WILL BE ON THE UNIMPRESSIVE SIDE. BUT STILL...SOME DEGREE OF WIND THREAT IS IN PLACE ON TUESDAY AFTERNOON AND EVENING. THE MOIST GROUND WILL HELP TO WEAKEN TREE ROOT STRUCTURE AND THE WINDS MAY BECOME STRONG ENOUGH TO BLOW DOWN MANY OF THE WEAKER TREES ACROSS THE AREA. OTHERWISE...AN ADDITIONAL FOCUS WILL BE THE FLOOD THREAT. THE WATCH CURRENTLY COVERS ROUGHLY OUR SOUTHWESTERN THIRD OF THE MID STATE. ACROSS THIS AREA...HEAVY RAINFALL AMOUNTS HAVE OCCURRED OVER THE LAST SEVERAL DAYS. LATEST FFG DOES SUPPORT RATHER LOW GUIDANCE. EVEN THOUGH EXPECTED AREAL AVERAGE QPF WILL BE BELOW GUIDANCE...ISOLATED TO SCATTERED HEAVIER CONVECTIVE AREAS WILL BE UNDER THE GUN. THUS...THE FLOOD WATCH WILL BE ALLOWED TO CONTINUE THROUGH TUESDAY EVENING. MODELS ARE IN AGREEMENT WITH THE SUSTAINING OF A MULTI-TEMPORAL DEEP MOISTURE REGIME THROUGH THE ENTIRE WATCH WINDOW. IT MUST FURTHER BE STATED THAT THE SLOW NON PROGRESSIVE NATURE OF THE UPPER TROUGH TO OUR WEST COULD VERY WELL CAUSE FLOOD PROBLEMS WEST OF I-65. FOR NOW WE WILL KEEP THE WATCH WHERE IT IS...BUT AN EXPANSION EASTWARD CAN NOT BE RULED OUT. MOVING ON...UPPER TROUGH AXIS WILL REACH THE MID STATE ON WEDNESDAY. INFLECTION POINT WILL QUICKLY FOLLOW AND WE WILL SEE A DOWNTREND AS FAR AS CONVECTION PROBABILITIES GO. AFTER THE LIKELY TO CATEGORICAL POPS FOR TONIGHT AND THROUGH TUESDAY NIGHT...POPS WILL FALL OFF INTO THE CHANCE CATEGORY ON WEDNESDAY AND SOME SLIGHT CHANCES WILL RETURN FOR WED NT. AS FOR THE SHORT TERM TEMPS...OVERNIGHT LOWS TOUGH TO BEAT...BUT I'LL UNDERCUT THE MAXES BY A DEGREE OR TWO. IN THE EXT FCST...UPPER RIDGING THROUGH BRIEF...WILL RETURN AND DRY THE SITUATION OUT A BIT ON THURSDAY AND FRIDAY. THEN ANOTHER SHORTWAVE...ACCORDING TO THE GFS...WILL ATTEMPT TO TRAVERSE THE AREA OVER THE WEEKEND. EUROPEAN ATTEMPTS TO SHOW A SIMILAR PATTERN BUT LEANS TOWARD SLOWING IT DOWN AND CUTTING IT OFF JUST SOUTHEAST OF HERE. WILL OPT TO LEAN MORE TOWARD THE PROGRESSIVE GFS SOLUTION AND INCLUDE A CHANCE OF SHOWERS AND TSTMS THIS WEEKEND. THEN...AS UPPER RIDGING MAKES ANOTHER RUN AT US EARLY NEXT WEEK...WILL LEAN TOWARD A SLIGHT CHANCE FOR EARLY NEXT WEEK....ALONG WITH THE RETURN OF WARMER ABOVE NORMAL TEMPS. && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR TNZ023>025-056>058- 060-061-093>095. && 31
Hazardous weather outlook, Jun 9, 9:29 PM CDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 929 PM CDT MON JUN 9 2014 TNZ005>007-023>027-056>063-075-077>079-093>095-110230- STEWART-MONTGOMERY-ROBERTSON-HOUSTON-HUMPHREYS-DICKSON-CHEATHAM- DAVIDSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD- CANNON-BEDFORD-COFFEE-WARREN-GRUNDY-WAYNE-LAWRENCE-GILES- 929 PM CDT MON JUN 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT. A LINE OF STORMS CAPABLE OF PRODUCING STRONG STRAIGHT LINE WINDS... LARGE HAIL...HEAVY RAINFALL...AND ALSO A COUPLE OF TORNADOES WILL MOVE ACROSS WESTERN PARTS OF MIDDLE TENNESSEE THIS EVENING...WITH THE STORMS REACHING THE I-65 CORRIDOR BY THE LATE EVENING HOURS. HEAVY RAINFALL MAY LEAD TO LOCALIZED FLASH FLOODING AND PONDING ON ROADWAYS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE POTENTIAL FOR HEAVY RAINS AND FLASH FLOODING EXISTS AGAIN ON TUESDAY...SO THE FLASH FLOOD WATCH WILL CONTINUE FOR PARTS OF WEST AND SOUTHWEST MIDDLE TENNESSEE UNTIL TUESDAY EVENING. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF MIDDLE TENNESSEE ON TUESDAY...WITH DAMAGING WINDS POSSIBLE. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED. TNZ008>011-028>034-064>066-080-110230- SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM- OVERTON-FENTRESS-DE KALB-WHITE-CUMBERLAND-VAN BUREN- 929 PM CDT MON JUN 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT. STRONG AND POSSIBLY SEVERE THUNDERSTORMS WILL MOVE ACROSS MIDDLE TENNESSEE FROM THE WEST TONIGHT. A LINE OF STORMS CAPABLE OF PRODUCING STRONG STRAIGHT LINE WINDS AND HEAVY RAINFALL WILL REACH THE AREA BY MID TO LATE EVENING. LOCALIZED FLASH FLOODING AND PONDING ON ROADWAYS IS LIKELY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE POTENTIAL FOR HEAVY RAINS AND FLASH FLOODING EXISTS AGAIN ON TUESDAY. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF MIDDLE TENNESSEE ON TUESDAY...WITH DAMAGING WINDS POSSIBLE. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN
In the hours before
Special weather statement, Jun 9, 7:17 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
717 PM CDT MON JUN 9 2014
TNZ056-100100-
PERRY-
717 PM CDT MON JUN 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR PERRY COUNTY...
AT 712 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR DECATURVILLE...MOVING NORTHEAST AT 25 MPH.
PEOPLE IN AND AROUND MOUSETAIL LANDING STATE PARK SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
NICKEL SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM.
A TORNADO WATCH IS IN EFFECT UNTIL 1 AM CDT FOR PERRY COUNTY.
LAT...LON 3548 8802 3550 8798 3553 8798 3561 8804
3568 8802 3572 8804 3576 8799 3584 8797
3558 8768 3545 8804 3546 8804
13Local storm report, Jun 9, 9:12 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
912 PM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM TSTM WND DMG COLLINWOOD 35.18N 87.74W
06/09/2014 WAYNE TN 911 CALL CENTER
TREES WERE REPORTED DOWN IN THE CITY OF COLLINWOOD
ALONG HIGHWAY 13.
&&
EVENT NUMBER OHX1400404
TB12Local storm report, Jun 9, 9:25 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
925 PM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM TSTM WND DMG 6 S LINDEN 35.52N 87.84W
06/09/2014 PERRY TN LAW ENFORCEMENT
A TREE WAS REPORTED DOWN IN THE COMMUNITY OF FLATWOODS
ALONG HIGHWAY 13 SOUTH.
&&
EVENT NUMBER OHX1400405
TB12Special weather statement, Jun 9, 9:50 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
950 PM CDT MON JUN 9 2014
TNZ005-006-023>027-057-059-100330-
CHEATHAM-DAVIDSON-DICKSON-HICKMAN-HOUSTON-HUMPHREYS-MONTGOMERY-
STEWART-WILLIAMSON-
950 PM CDT MON JUN 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DAVIDSON...DICKSON...
HICKMAN...HOUSTON...HUMPHREYS...MONTGOMERY...STEWART AND WILLIAMSON
COUNTIES...
AT 945 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DOVER TO DICKSON...
MOVING NORTHEAST AT 35 MPH.
SOME LOCATIONS IN THE PATH INCLUDE BON AQUA...DOVER...TENNESSEE
RIDGE...ERIN...DICKSON...BURNS...CUMBERLAND CITY...VANLEER...INDIAN
MOUND...SLAYDEN...CHARLOTTE AND FAIRVIEW.
WIND GUSTS UP TO 55 MPH ARE POSSIBLE WITH THESE STORMS. ALSO...VERY
HEAVY RAINFALL AND OCCASIONAL CLOUD TO GROUND LIGHTNING WILL BE
ASSOCIATED WITH THESE STORMS.
LAT...LON 3599 8669 3587 8736 3647 8802 3664 8779
3665 8728
TB12Local storm report, Jun 9, 10:00 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1000 PM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND DMG 4 NW ELKTON 35.10N 86.95W
06/09/2014 GILES TN FACEBOOK
MULTIPLE POWER LINES DOWN AND A TREE FALLEN AT THE
INTERSECTION OF ROSE ROAD AND HIGHWAY 31S.
&&
EVENT NUMBER OHX1400409
TB12The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:17 PM CDT | Special Weather Statement | OHX | Perry | 43 min |
| Jun 9, 8:06 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 39 min |
| Jun 9, 8:31 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Lewis, Perry, Wayne | 44 min |
| Jun 9, 8:58 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Hickman, Lawrence, Lewis, Maury, Perry and 1 more | 32 min |
| Jun 9, 9:21 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Hickman, Marshall, Maury, Williamson | 39 min |
| Jun 9, 9:48 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Coffee, Hickman, Marshall, Maury, Rutherford and 1 more | 27 min |
| Jun 9, 9:50 PM CDT | Special Weather Statement | OHX | Cheatham, Dickson, Houston, Montgomery, Stewart | 40 min |
| Jun 9, 10:03 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Robertson, Williamson | 42 min |
| Jun 9, 10:43 PM CDT | Special Weather Statement | OHX | Davidson, Robertson, Sumner | 47 min |
| Jun 10, 10:00 AM CDT | Special Weather Statement | OHX | Humphreys, Perry | 30 min |
| Jun 10, 10:28 AM CDT | River Flood Advisory | OHX | Perry | 59 hr |
| Jun 10, 11:10 AM CDT | Special Weather Statement | OHX | Hickman, Lewis | 50 min |
| Jun 10, 11:22 AM CDT | Special Weather Statement | OHX | Bedford | 38 min |
| Jun 10, 11:42 AM CDT | Severe Thunderstorm Warning | OHX | Cannon, Rutherford | 33 min |
| Jun 10, 12:15 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Smith, Wilson | 45 min |
| Jun 10, 12:27 PM CDT | Tornado Warning | OHX | DeKalb | 33 min |
| Jun 10, 12:48 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Putnam, Smith | 42 min |
| Jun 10, 1:25 PM CDT | Special Weather Statement | OHX | Cannon, Coffee | 65 min |
| Jun 10, 1:36 PM CDT | Special Weather Statement | OHX | Overton | 24 min |
| Jun 10, 1:55 PM CDT | Special Weather Statement | OHX | Smith | 35 min |
| Jun 10, 2:04 PM CDT | Special Weather Statement | OHX | Pickett | 26 min |
| Jun 10, 2:06 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Putnam, Smith | 39 min |
| Jun 10, 2:13 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Overton, Pickett | 32 min |
| Jun 10, 2:19 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Coffee, Grundy, Warren | 41 min |
| Jun 10, 2:33 PM CDT | Special Weather Statement | OHX | DeKalb, Putnam | 27 min |
| Jun 10, 2:35 PM CDT | Severe Thunderstorm Warning | OHX | Clay | 40 min |
| Jun 10, 2:46 PM CDT | Special Weather Statement | OHX | Pickett | 44 min |
| Jun 10, 2:47 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Van Buren, White | 43 min |
| Jun 10, 2:57 PM CDT | Severe Thunderstorm Warning | OHX | Putnam, White | 33 min |
| Jun 10, 3:17 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Pickett, Putnam, White | 43 min |
| Jun 10, 3:56 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Pickett | 19 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.